MathSciNet Relay Station
MathSciNet bibliographic data
MR2289570 (2007j:94110) 94C05 (34K60)
Angelov, V. G. Lossy transmission lines terminated by $R$-loads with exponential $V$-$I$ characteristics. Nonlinear Anal. Real World Appl. 8 (2007), no. 2, 579–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement